계명대학교 의학도서관 Repository

Toxic Epidermal Necrolysis Complicating Infliximab Therapy in Refractory Kawasaki Disease

Metadata Downloads
Author(s)
곽아브라함김성애최희정
Alternative Author(s)
Kim, Sung AeChoi, Hee Joung
Publication Year
2020
Keyword
InfliximabKawasaki diseaseToxic epidermal necrolysis
Abstract
Severe skin reactions complicating tumor necrosis factor-alpha (TNF-α) antagonist therapy were somewhat reported in adults. We report a case of 24-month-old boy with refractory Kawasaki disease who developed toxic epidermal necrolysis (TEN) after one dose of 5mg/kg infliximab. The patient responded to intravenous hydrocortisone and was able to discharge without any other serious complications. The clinicians should be aware of the potential for severe skin reactions from the use of TNF-α antagonists in children.
Department
Dept. of Dermatology (피부과학)
Dept. of Pediatrics (소아청소년학)
Citation
Abraham Kwak. (2020). Toxic Epidermal Necrolysis Complicating Infliximab Therapy in Refractory Kawasaki Disease. Keimyung Medical Journal, 39(2), 83-85. doi: 10.46308/kmj.2020.00094
Type
Jounral
DOI
10.46308/kmj.2020.00094
URI
http://kumel.medlib.dsmc.or.kr/handle/2015.oak/42813
Authorize & License
  • AuthorizeOpen
  • EmbargoForever
Files in This Item:

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.